# SDR VNAA202308021111

- Difficulty date: July 29, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,011 hours, 35,674 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: E520004703A
- Part serial: E0564
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE OVHT WARNING MESSAGE IN FLIGHT / BRAKE OVHT WARNING MESSAGE IN FLIGHT / REMOVED AND REPLACED JB10-PCB3 IAW CRJ700 AMM 24-05-07-000/400-801. OPERATIONAL TEST DONE IAW CRJ700 AMM 24-05-07-710-801-A01 AND FOUND GOOD.
